# SDR UPS98228013

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FWD RT MLG TRUNNION BEARING (FWD) AND SUPPORT CORRODED.  BEARING AND SUPPORT REPLACED IAW MM 32-11-51 AND 32-11-72.
